Solpa-Extra Soluble Tablets are used to give fast effective pain relief from mild to moderate pain. Solpa-Extra can be used to relieve headache, migraine, dental pain, joint and muscle pain, sore throat and period pain. Solpa-Extra can also be used to reduce fever and the aches and pains of colds and influenza. Contains paracetamol and caffeine.
On the fence about With Solpa-Extra Soluble 500/65mg Tablets 24 Pack? Don't be. Let our satisfaction guarantee address your concerns.
Pharmacist advice available, just call or email us. We are a licensed and registered chemist group in Northern Ireland, the UK and Ireland.
Viagra Connect available without a prescription - click here.
Inventory Last Updated: Jul 30, 2021
To view our most popular products click here, to go to the home page click here
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Solpa-Extra can be taken by adults and children over 12 years old
- Take 1-2 tablets dissolved in a glass of water. Repeat if necessary after 4-6 hours
- Maximum dose of 8 tablets in a 24 period
DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT
- Fast-acting pain relief
- Dual action pain relief
Each tablet contains Paracetamol 500mg and Caffeine 65mg